# SDR MALA020545

- Difficulty date: September 1, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 13,390 hours, 14,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, RT O/B FLOORBOARD FLANGE HAS CORROSION AFT OF STA 288.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.
